# SDR GTIA20130407627

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 17,747 hours, 11,678 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cotter Pin
- Condition: Missing
- Location: Elevator Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR SUPPORT ARM INBD SERVO AFT ATTACH BOLT MISSING COTTER KEY.  INSTALLED COTTER KEY ON RT ELEVATOR SUPPORT ARM AFT ATTACH BOLT IAW AMM 27-34-41-420-051C AND 27-34-400-001A.
